Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Impotence drugs linked to sudden hearing loss.

Posted Aug 26 2008 4:00pm

This little snippet links sudden hearing loss with popping those " BLUE PILLS ". There is always a catch somewhere.



U.S. regulators on Thursday said warnings about the risk of sudden hearing loss linked to popular drugs for impotence, including Viagra, Cialis and Levitra, would be added to the drugs' labels.



The U.S. Food and Drug Administration was prompted to look into a possible connection after a published report of a man taking Viagra, made by Pfizer Inc, who suffered from sudden hearing loss, a rare condition.

Eli Lilly sells Cialis and GlaxoSmithKline Plc sells Levitra.

A further review of the FDA's side effect data found 29 cases of sudden hearing loss with a relationship to the three drugs. In two thirds of the cases, the hearing loss was ongoing, the agency said.

Post a comment
Write a comment:

Related Searches